Aceclofenac + Paracetamol/Acetaminophen + Chlorzoxazone
Information about Aceclofenac + Paracetamol/Acetaminophen + Chlorzoxazone
Aceclofenac + paracetamol/acetaminophen + chlorzoxazone uses
Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone is used for muscular pain.
How aceclofenac + paracetamol/acetaminophen + chlorzoxazone works
This is a combination of two pain relieving medicines (Aceclofenac and Paracetamol/Acetaminophen) and a muscle relaxant (Chlorzoxazone). The pain relieving medicines work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling). The muscle relaxant works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm, thereby improving muscle movement.
Common side effects of aceclofenac + paracetamol/acetaminophen + chlorzoxazone
Nausea, Vomiting, Heartburn, Stomach pain, Diarrhea, Loss of appetite, Tiredness, Sleepiness
Available Medicine for Aceclofenac + Paracetamol/Acetaminophen + Chlorzoxazone
- ₹65Intas Pharmaceuticals Ltd1 variant(s)
- ₹58Mankind Pharma Ltd1 variant(s)
- ₹62Aristo Pharmaceuticals Pvt Ltd1 variant(s)
- ₹77Micro Labs Ltd1 variant(s)
- ₹36Blue Cross Laboratories Ltd1 variant(s)
- ₹55FDC Ltd1 variant(s)
- ₹58Leeford Healthcare Ltd1 variant(s)
- ₹32Hetero Drugs Ltd1 variant(s)
- ₹66Eris Lifesciences Pvt Ltd1 variant(s)
- ₹19 to ₹59Noel Pharma India Pvt Ltd3 variant(s)
Expert advice for Aceclofenac + Paracetamol/Acetaminophen + Chlorzoxazone
- You have been prescribed Aceclofenac + Paracetamol/Acetaminophen + Chlorzoxazone to relieve pain due to muscle spasm.
- This medicine is most effective when taken along with proper rest and physical therapy.
- Avoid consuming alcohol when taking Aceclofenac + Paracetamol/Acetaminophen + Chlorzoxazone as it may cause excessive drowsiness and increase the risk of liver damage.
- Older adults may have increased drowsiness, confusion, and higher risk of falling as a result of taking Aceclofenac + Paracetamol/Acetaminophen + Chlorzoxazone.
- Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Frequently asked questions for Aceclofenac + Paracetamol/Acetaminophen + Chlorzoxazone
Aceclofenac + Paracetamol/Acetaminophen + Chlorzoxazone
Q. What is Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone?
Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone is a combination of three medicines: Aceclofenac, Paracetamol and Chlorzoxazone. This medicine helps in relieving muscle pain by relaxing the affected muscles. It relieves pain caused due to muscle spasm, cramp or injury. It also lowers certain chemical substances in the body that cause pain.
Q. What can I do along with Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone to reduce muscle pain?
If you are suffering from muscle pain due to muscle injury or overuse, you should take rest. Taking rest will help you avoid any further injury and help you recover efficiently. Make sure that you take plenty of sleep and try to reduce stress. Applying ice pack to the affected area may help in relieving pain and inflammation. If your muscle pain is due to some other disease, follow the advice of your doctor.
Q. Can I get addicted to Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone?
No, there are no reports of any patient getting addicted to Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone.
Q. Can I stop taking Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone when my pain is relieved?
Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone is usually used for short term and can be discontinued when your pain is relieved. However, Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone should be continued if you are advised by your doctor to do so.
Q. Can the use of Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone cause dizziness?
Yes, the use of Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.
Q. Can the use of Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone cause damage to liver?
Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone contains Paracetamol and Chlorzoxazone, both these medicines are known to cause harm to the liver especially when taken in doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with underlying liver disease. Contact your doctor immediately if you notice any early signs and symptoms of liver damage. These symptoms may include fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes and abnormal live enzymes.
Q. How long will Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone take to act?
It may take about an hour to notice the initial benefits of pain relief after taking Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone.
Q. What if I forget to take Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone?
If you forget to take the scheduled dose of Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone and it is almost time for your next dose, skip the dose you missed and take your next dose at the scheduled time. Otherwise, take it as soon as you remember, and then go back to taking your medicine as you would normally. Do not take a double dose to make up for the dose you missed because this may increase the risk of unwanted side effect due to overdosage. If you are not sure what to do, consult your doctor about how to manage a situation like this.
Q. Will Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone be more effective if taken in higher than recommended doses?
No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having some serious side effects and toxicity. If you experience increased severity of your symptoms that are not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. Are there any specific contraindications associated with the use of Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone?
The use of Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone is considered to be harmful in patients with known allergy to any of the components or excipients of this medicine. The use of this medicine should preferably be avoided in patients with a history of stomach ulcers or active, recurrent stomach ulcer / bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Does Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone expire?
Yes, Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone does expire. Please check the expiry date written on the pack of this medicine. Do not use Aceclofenac+Paracetamol/Acetaminophen+Chlorzoxazone after the expiry date.